MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30843E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pca ss cv was damaged.The following information was provided by the initial reporter: we had a nurse manager report that when connecting/priming a pca ext set (ref: 30843e) to the primary tubing they noticed a crack in the extension set tubing at the connection site of the extension set and the iv tubing.I¿m uncertain if this was from tightening the tubing too tight or if it was like that when they pulled it out of the packaging.Additional information received from the customer: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2025 can you please provide the lot number associated with reported issue? (10)25085756.
 
Additional Manufacturer Narrative
It was reported by the customer that they noticed a crack in the extension set tubing at the connection site of the extension set and the iv tubing.One sample was received for quality evaluation.Inspection of the infusion set indicates that the female luer adapter was cracked.The customer complaint of component damage was confirmed.The investigation was forwarded to the supplier group for root cause analysis.Review of the production batch was conducted and there were no anomalies recorded.The product is controlled dimensionally 2 times per production shift.The mold is regularly maintained and all maintenances have been done and recorded.There were no events that can have generated weakness of the parts were recorded during this lot production, additionally, the raw material lot used to manufacture this lot was checked and resulted to be in compliance.Based on all the information collected during the investigation, it was determined that the most probable root cause of the crack is that the connector came into contact with some chemical, such as alcohol or an antiseptic cleaner, that made the component brittle after the manufacturing process, and therefore the root cause was not due to the production of the component or manufacturing of extension set assembly.A device history record review for model 30843e lot number 25085756 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
ALARIS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23421207
Report Number9616066-2025-03318
Device Sequence Number8281047
Product Code FPA
UDI-Device Identifier10885403235214
UDI-Public(01)10885403235214
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30843E
Device Lot Number25085756
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown